# SDR C2XA96CL010

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59708
- Make and model: Emb EMB-120RT
- Aircraft serial: 120098
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Annunciator
- Part number: 3069001017
- Condition: Failed
- Location: Cockpit
- Part time: 10,272 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3138 - CREW REPORTED THAT AFTER TAKEOFF AND FLAP RETRACTION, THEY RECEIVED A FLAP DISAGREEMENT.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE FLAP ANNUNCIATOR IAW EMB-120 MM 27-50-05.  OPERATIONAL CHECKS WERE GOOD IAW EMB-120 MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
